EconPapers    
Economics at your fingertips  
 

Leader-following consensus of nonlinear singular multi-agent systems under signed digraph

Jie Ren, Qiang Song, Yanbo Gao, Min Zhao and Guoping Lu

International Journal of Systems Science, 2021, vol. 52, issue 2, 277-290

Abstract: This paper investigates the leader-following consensus problem for a singular multi-agent system with nonlinear dynamics and signed digraph topology. Firstly, an algorithm is proposed to address the structural balance problem of the signed network, which is suitable for all types of signed graphs. Secondly, by using M-matrix theory, the bipartite consensus conditions for the singular nonlinear multi-agent system are established when the topology digraph is structurally balanced. Thirdly, the global asymptotic stability conditions are presented when the signed network is structurally unbalanced. Both the controllers are designed by using pinning control strategies. Finally, numerical examples are given to illustrate the correctness and effectiveness of the proposed methods.

Date: 2021
References: Add references at CitEc
Citations:

Downloads: (external link)
http://hdl.handle.net/10.1080/00207721.2020.1825873 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:taf:tsysxx:v:52:y:2021:i:2:p:277-290

Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/TSYS20

DOI: 10.1080/00207721.2020.1825873

Access Statistics for this article

International Journal of Systems Science is currently edited by Visakan Kadirkamanathan

More articles in International Journal of Systems Science from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().

 
Page updated 2025-03-20
Handle: RePEc:taf:tsysxx:v:52:y:2021:i:2:p:277-290